# SDR ABXA9900354

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9753257
- Condition: Damaged
- Location: Rt Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF AND LANDING, FIRST OFFICER'S SEAT CAME OUT OF LOCKED POSITION.  REMOVED FIRST OFFICER'S SEAT, REAMED HOLES FOR SEAT LOCK PINS IAW DC8 MM 25-11-01.  REINSTALLED SEAT, OPS CHECKED GOOD.
